MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. XMCP; BONE SCREW

EXTREMITY MEDICAL, LLC. XMCP; BONE SCREW
Model Number 102-40028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to non-union of mcp joint.Intraoperatively it was found that the patient had poor bone quality possibly from underlying co-morbidity.Dr.Decided to go up one size longer on the lag screw.

Brand Name
XMCP
Common Device Name
BONE SCREW
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
building a, 2nd floor
parsippany NJ 07054
Manufacturer Contact
brian smekal
300 interpace parkway
building a, 2nd floor
parsippany, NJ 07054
9735888988
MDR Report Key17320852
Report Number3007289093-2023-00007
Device Sequence Number6573454
Product Code HWC
UDI-Device Identifier00842078101988
UDI-Public00842078101988
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number102-40028
Device Catalogue Number102-40028
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale